# SDR UALA2013022601154

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,056 hours, 16,802 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Stuck
- Location: Wheel Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CONTROL WHEEL MICROPHONE SWITCH IS STUCK IN TRANSMIT POSITION.   REPLACED CAPTAIN'S CONTROL WHEEL MICROPHONE SWITCH, OP CHECKED GOOD.
